| Home | E-Submission | Sitemap | Contact Us |  
J Neurocrit Care 2013;6(1): 54-57.
5-Fluorouracil 투여 후 발생한 고암모니아 혈증을 동반한 일시적 뇌병증
김경진·전병준·김민정
고신대학교 의과대학 신경과학교실
A Case of Transient Encephalopathy with Hyperammonemia Followed by Infusion of 5-Fluorouracil
Kyung Jin Kim, MD, Byung Jun Jeon, MD and Min Jeong Kim, MD, PhD
Department of Neurology, Kosin University College of Medicine, Busan, Korea
ABSTRACT
Background: 5-Fluorouracil (5-FU) is a chemotherapeutic agent frequently used in the treatment of various cancer. Well known side effects of 5-FU are bone marrow suppression, nausea, vomiting, diarrhea and stomatitis. However neurologic adverse effects, such as cerebellar degeneration and leukoencephalopathy, are rarely reported. Hyperammonemia unfrequently occurs as an adverse effect of sudden continuous infusion of high dose 5-FU, but interestingly, most of patients with 5-FU induced neurologic adverse event accompanied hyperammonemia.
Case Report: We report a patient diagnosed as transient encephalopathy with hyperammonemia who receiving high dose 5-FU for treatment of cervical cancer.
Conclusions: Early diagnostic suspision and prompt treatment of hyperammonemia and discontinuation of 5-FU is essntial to to improve outcome of encephalopathy.
Key Words: 5-Fluorouracil · Encephalopathy · Hyperammonemia
TOOLS
PDF Links  PDF Links
Full text via DOI  Full text via DOI
Download Citation  Download Citation
CrossRef TDM  CrossRef TDM
  E-Mail
Share:      
METRICS
1,254
View
11
Download
Editorial Office
88, Olympic-ro 43-gil, Songpa-gu, Seoul, Korea
TEL : +82-2-3010-3440    FAX : +82-2-474-4691    E-mail : office@e-jnc.org

Copyright© Korean Neurocritical Care Society.                Developed in M2PI